‚Äč

What Are the Symptoms of Warfarin Overdose?

Answer

The common symptoms of warfarin overdose include heavy bleeding during the menstrual flow days, spitting or coughing up blood, pink, dark or red urine, minute, flat and round red spots underneath the skin, and strange bleeding or bruising.
Q&A Related to "What Are the Symptoms of Warfarin Overdose"
Vitamin K is considered an "antidote" for warfarin overdose.
http://wiki.answers.com/Q/What_do_you_give_a_patie...
Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately. Symptoms may include black, tarry stools
http://www.drugs.com/cdi/Warfarin_Solution.html
1. Observe the person for signs of an upset stomach, including vomiting. The body will sometimes try to rid itself of an excess of toxins through vomiting. However, even if a person
http://www.ehow.com/how_4830823_recognize-symptoms...
Question: How can an overdose of warfarin be treated? What are the advantages and disadvantages of each treatment? Answer: Fresh frozen plasma (FFP) or Vitamin K. However, if there
http://www.answers.com/topic/how-can-an-overdose-o...
Explore this Topic
The antidote for a Warfarin overdose is vitamin K which is commercially available as an injectable or a tablet. Warfarin Sodium is an anticoagulant mainly used ...
What are the symptoms of an overdose of Belladonna. ...
Symptoms of overdose on painkillers:dizziness,fast uncontrolled eye... ...
About -  Privacy -  Your Cookie Choices  -  Careers -  About P.G. Wodehouse -  Articles -  Help -  Feedback © 2014 IAC Search & Media